RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vasilyev, Sergey Anatolyevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:522
Abstract pages:502
Full texts:136
References:57
Vasilyev, Sergey Anatolyevich
Candidate of physico-mathematical sciences (2003)
Speciality: 05.13.18; 05.13.17 (Mathematical modeling, numerical methods, and the program systems; Theoretical foundation for informatics)
Birth date: 27.11.1967
Phone: +7 (903) 243 92 28
E-mail:
Website: http://aipt.sci.pfu.edu.ru/ru/professor/vasilev-sergey-anatolevich-0
Keywords: singular perturbated inlimited order differential equations, inlimited systems, small parametr.

Subject:

Singular perturbated inlimited order differential equations or inlimited systems.

   
Main publications:
  • Asimptoticheskoe priblizhenie reshenii i sobstvennykh znachenii kraevoi zadachi dlya singulyarno vozmuschennogo relyativistskogo analoga uravneniya Shredingera. Differentsialnye uravneniya, t. 37, # 1, str. 83–90, 2001.
  • Postroenie asimptoticheskogo priblizheniya sobstvennykh funktsii i sobstvennykh znachenii kraevoi zadachi dlya singulyarno vozmuschennogo relyativistskogo analoga uravneniya Shredingera pri proizvolnom potentsiale. Matematicheskoe modelirovanie, t. 15, # 9, 2003.

http://www.mathnet.ru/eng/person31459
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=4733-7690
http://orcid.org/0000-0003-1562-0256
http://www.researcherid.com/rid/B-5806-2016
http://www.scopus.com/authid/detail.url?authorId=56694334800

Publications in Math-Net.Ru
2003
1. I. V. Amirkhanov, E. P. Zhidkov, I. E. Zhidkova, S. A. Vasilyev, “Construction of an asymptotic approximation of eigenfunctions and eigenvalues of a boundary value problem for the singular perturbed relativistic analog of the Schrodinger equation with an arbitrary potential”, Matem. Mod., 15:9 (2003),  3–16  mathnet  mathscinet  zmath
2001
2. I. V. Amirkhanov, E. P. Zhidkov, I. E. Zhidkova, S. A. Vasilyev, “An Asymptotic Approximation to the Solutions and Eigenvalues of a Boundary Value Problem for a Singularly Perturbed Relativistic Analog of the Schrödinger Equation”, Differ. Uravn., 37:1 (2001),  83–90  mathnet  mathscinet; Differ. Equ., 37:1 (2001), 90–99

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020